MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ LIQUID GEL RADIOLUCENT MFE, 1 SET; ELECTRODE

BIO-DETEK INCORPORATED PRO-PADZ LIQUID GEL RADIOLUCENT MFE, 1 SET; ELECTRODE
Model Number 8900-2106-01
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a 61-year-old female patient, the associated device failed to discharge using these electrode pads.Clinicians indicated they repositioned the same pads and delivered the shock without synchronization in manual mode.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the returned electrode pads and the customer's report was not replicated or confirmed.The electrode pads were tested on an analyzer and functionally delivered energy successfully.Visual inspection of the pads observed some discoloration on the foam of both pads but did not observe any irregularities consistent with the customer report.No trend is associated with reports of this type.

Brand Name
PRO-PADZ LIQUID GEL RADIOLUCENT MFE, 1 SET
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key15710694
Report Number1218058-2022-00119
Device Sequence Number14685606
Product Code MKJ
UDI-Device Identifier00847946016401
UDI-Public00847946016401
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/04/2023
Device Model Number8900-2106-01
Device Catalogue Number8900-2106-01
Device Lot Number2322B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer10/17/2022
10/17/2022
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date01/15/2023
05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight58 KG